# SDR 97ZZZM395

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO RAISE GEAR UNLESS OVERRIDE IS SELECTED.  GEAR SELECTED DOWN NORMAL EXTENSION.  REMOVED AND REPLACED RELAY GF4 SYSTEM CHECKS GOOD.  (M)
